# SDR AUS20010452

- Difficulty date: April 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Sensor
- Part number: 95427193
- Condition: Failed
- Location: Wheel Speed
- Part time: 12,528 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 WHEEL SPEED GENERATOR FAILED.
